# SDR GLBA200906291

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120RT
- Aircraft serial: 120096
- Aircraft time: 36,728 hours, 39,731 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PILOTS REPORTED THAT THE AIR CONDITIONING PACK SYS PUT SMOKE IN THE CABIN UPON LANDING.  SYS WORKED FINE IN THE AIR WITH BLEEDS IN AUTO AND PACKS ON LOW.  MX PERFORMED OPS CHECKS ON THE LT AND RT AIR CONDITIONING SYS IN LOW AND HIGH FOR A GOOD AMOUNT OF TIME.  NO DEFECTS WERE NOTED.  ALL SYS NORMAL IAW MM 21-20-00.  OPS CHECKS GOOD ON GROUND.
